# SDR 0102575508

- Difficulty date: July 20, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- Aircraft time: 53,092 hours, 22,101 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11508K0322
- Condition: Ruptured
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER GEAR AND FLAPS 30 EXTENSION, THE LEFT HYDRAULIC SYSTEM QUANTITY INDICATION FELL TO ZERO.  FLIGHT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE REPLACED A RUPTURED FLEX LINE IN THE NOSE WHEEL WELL.  THE SYSTEM WAS SERVICED, OPERATIONAL CHECK OK.
